# SDR SWAA2022060902344

- Difficulty date: May 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER SURFACE AT STA 986.5; WL 208; BUTT LINES: RBL 41.5-45; RBL 35; RBL 21; LBL 30; LBL 35; LBL 42; LBL 44. / ALL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1 CUT AND REMOVED UPPER FLANGE OF BS 986.5 FLOOR BEAM PER SRM 53-70-51-2R-4;[11] VERIFIED CORRECTIVE ACTION #10;[12] REQUIRED DVI PER SRM 53-70-51-2R-4 STEP 4.C.1;[13] VERIFIED;[14] REQUIRED NDI PER SRM 53--70-51-2R-4 STEP 4.C(2-4) AND STEP 4.E.(1) FLAP PEENED THE CUT EDGE WITH 200%; IAW SRM 53-70-51-2R-4 STEP 4.D PER S.O.P.M. 20-10-03;2EA. -3 ANGLES FROM BAC1490-2887 7075T62 CLAD; LOT# 1395413-1 2EA. -4 STRAPS FROM .080' 7075T6 CLAD; LOT# 1379745-2;[31] APPLIED CHEMICAL CONVERSION COATING TO CUT EDGE OF BS 986.5 FLOORBEAM PER SRM 53-70-51-2R-4.;[32] VERIFIED CORRECTIVE ACTIONS STEP 30;31.;[33] REQUIRED DVI OF THE CUT AND TRIM AREA ON INTERCOSTAL AT RBL38 AND RBL 7 IAW SRM 53-70-51-2R-4 STEP 4.F(3-4);[34] CERTIFY;[35] RECEIVED 4EA CORNER FITTINGS (CUSTOMER RO 866686-SWA) LOCATED; DRILLED; TRIMMED TO SIZE AND DEBURRED ALONG WITH 4EA -6 FILLERS MADE FROM 7075T6-C .020' LOT#1472548-1 PER SRM 53-70-51-2R-4;[36] FLAP PEENED THE CUT EDGE OF THE INTERCOSTAL AT RBL38 AND RBL 7 WITH 200%; IAW SRM 53-70-51-2R-4 STEP 4.F(5) PER S.O.P.M. 20-10-03;
